# SDR UALA2013031901683

- Difficulty date: March 18, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 72,442 hours, 26,721 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT TRAILING EDGE WEDGE UPPER SURFACE 7.0 INCHES FROM INBOARD EDGE AND 3.5 INCHES FROM TRAILING EDGE HAS A SMALL DENT.  FOUND OUT OF LIMITS IAW 57-43-02, NDT CHECK FOR DELAMINATION, NO CRACKS NOTED.  REMOVED DAMAGE, FABRICATED DOUBLER SRM 51-70-10.   MAJOR REPAIR
